# SDR CALA2010051100196

- Difficulty date: May 11, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N76269
- Make and model: Boeing 737824
- Aircraft serial: 31588
- Aircraft time: 30,227 hours, 9,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT LIGHT INOP.  REPLACED M1670 POWER SUPPLY ASSY AND REPLACED LIGHT BULB PER AMM 33-51-06, OPS CHECKS GOOD.
